Advanced

On interpolation of weighted $Lsp{p}$-spaces and Ovchinnikov's theorem

Gustavsson, Jan LU (1982) In Studia Mathematica 72(3). p.237-251
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Studia Mathematica
volume
72
issue
3
pages
237 - 251
publisher
Polish Academy of Sciences
ISSN
0039-3223
language
English
LU publication?
yes
id
f06237a8-4407-464a-a029-dfb9f0bd0aa2 (old id 1218596)
date added to LUP
2008-09-01 11:38:59
date last changed
2016-04-16 06:34:14
@misc{f06237a8-4407-464a-a029-dfb9f0bd0aa2,
  author       = {Gustavsson, Jan},
  issn         = {0039-3223},
  language     = {eng},
  number       = {3},
  pages        = {237--251},
  publisher    = {ARRAY(0xac5a928)},
  series       = {Studia Mathematica},
  title        = {On interpolation of weighted $Lsp{p}$-spaces and Ovchinnikov's theorem},
  volume       = {72},
  year         = {1982},
}